# SDR YENA2023061600636

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE BTW STRINGER 41R AND STRINGER 42R AT LEVEL OF FRAM E 32 IN FWD CARGO COMPARTMENT (CPCP RELATED MPD TASK 532180-01); REF TO AEROMAN W/O 2023 200/1 NR2023-25254  REMOVED AND REPLACED SHEAR TIE BTW STRINGER 41R AND STRINGER 42R AT LEVEL OF FRAME 32 IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-72-11, A320 SRM 51-42-11 AND DRAWING D53231712. TOOL USED CALIPER, P/N:500-196-30, S/N:B22072489, DUE DATE: JUN-26-2023. (CONSIDERED AS A MAJOR REPAIR)
